The article you requested is
Clozapine-Related Speech Disturbance
J Clin Psychiatry 1997;58:219 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
- Celebrate JCP's 75th Anniversary with a special online-only subscription price of $75.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Dr. Bak and colleagues (September 1995 issue) reported
a case series of clozapine-dose-related myoclonus and
noted that at least several were intensified by psychological
stress. As this particular side effect is receiving greater attention,
yet its incidence is still vague, I report here the doserelated
occurrence of orolaryngeal myoclonus in a patient
treated with clozapine.